Glycopyrrolate Week 2.5- WARNING

Please be careful with Glycopyrrolate for HH!

I ended up in the Emergency Room last week for severe pain in my side, below my ribs.

I had no idea what was wrong with me at the time, but I had difficulty standing upright!

The pain was originating near my kidneys, so I was checked for Kidney and Gall Bladder stones among other things. All tests were clear.

After a few days of pain, I realized I never took my medication into consideration. I was on this medication before, and never had such side effects.

However, when I looked at the paperwork, I realized that the side effects fit my symptoms.

My doctor says that since I have lost weight since the first time I was on the medication, there was a chance I would react differently to it.

Glycopyrrolate will slow the activity of your abdominal cavity and I guess it basically caused a blockage.

I was unintentionally ignoring my symptoms, thinking that a little bloating and loss of appetite wasn’t anything to worry about.

A few days and intense pain later, I realized these symptoms had been going on for almost a week!

I have stopped the medication, and added a ton of fiber to my diet. I am feeling so much better now, and have plans for starting the medication again with a new diet.

I will keep you posted.

Caryn

 

Advertisements

One thought on “Glycopyrrolate Week 2.5- WARNING

  1. Hey Caryn– Any update on how you’re feeling? I found a dermatologist on sweathelp.org and want to ask him about taking Glycopyrrolate. I’m afraid I would ignore symptoms for much longer than you did.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s